Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 62, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 2, 2015, 5:25 PM CDT for Dent County, Phelps County, Texas County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2015, 5:25 PM CDT (22:25 UTC)
- Expired
- Apr 2, 2015, 6:09 PM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dent County, MO, Phelps County, MO, Texas County, MO
The radar
The St Louis radar (KLSX), 152 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 543 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 395 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
793
WUUS53 KSGF 022225
SVRSGF
MOC065-161-215-022330-
/O.NEW.KSGF.SV.W.0062.150402T2225Z-150402T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
525 PM CDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DENT COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTH CENTRAL PHELPS COUNTY IN EAST CENTRAL MISSOURI...
NORTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 630 PM CDT
* AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LICKING...
AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DARIEN...GLADDEN...JADWIN...LENOX...LICKING...MONTAUK...SALEM AND
TURTLE.
THIS WARNING ALSO INCLUDES MONTAUK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3749 9135 3743 9138 3742 9148 3742 9171
3744 9178 3751 9189 3761 9192 3764 9188
3766 9181 3768 9149 3765 9138 3758 9134
TIME...MOT...LOC 2225Z 275DEG 23KT 3753 9184
HAIL...1.00IN
WIND...60MPH
$$
CRAMER4 follow-up statements
850
WWUS53 KSGF 022238
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
538 PM CDT THU APR 2 2015
MOC161-215-022248-
/O.CAN.KSGF.SV.W.0062.000000T0000Z-150402T2330Z/
PHELPS MO-TEXAS MO-
538 PM CDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TEXAS AND SOUTH
CENTRAL PHELPS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3749 9135 3743 9138 3742 9165 3744 9170
3746 9176 3762 9175 3766 9168 3768 9149
3765 9138 3758 9134
TIME...MOT...LOC 2238Z 275DEG 23KT 3753 9166
$$
MOC065-022330-
/O.CON.KSGF.SV.W.0062.000000T0000Z-150402T2330Z/
DENT MO-
538 PM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN DENT
COUNTY UNTIL 630 PM CDT...
AT 536 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF SALEM...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DARIEN...GLADDEN...JADWIN...MONTAUK...SALEM AND TURTLE.
THIS WARNING ALSO INCLUDES MONTAUK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3749 9135 3743 9138 3742 9165 3744 9170
3746 9176 3762 9175 3766 9168 3768 9149
3765 9138 3758 9134
TIME...MOT...LOC 2238Z 275DEG 23KT 3753 9166
HAIL...1.25IN
WIND...60MPH
$$
CRAMER393
WWUS53 KSGF 022250
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 PM CDT THU APR 2 2015
MOC065-022330-
/O.CON.KSGF.SV.W.0062.000000T0000Z-150402T2330Z/
DENT MO-
550 PM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN DENT
COUNTY UNTIL 630 PM CDT...
AT 549 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 2 MILES NORTH OF
JADWIN...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DARIEN...GLADDEN...JADWIN AND TURTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3749 9135 3743 9138 3743 9153 3745 9161
3747 9164 3750 9166 3755 9167 3759 9165
3763 9159 3765 9152 3765 9138 3758 9134
TIME...MOT...LOC 2250Z 275DEG 23KT 3752 9156
HAIL...1.25IN
WIND...60MPH
$$
CRAMER285
WWUS53 KSGF 022258
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 PM CDT THU APR 2 2015
MOC065-022330-
/O.CON.KSGF.SV.W.0062.000000T0000Z-150402T2330Z/
DENT MO-
558 PM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DENT COUNTY
UNTIL 630 PM CDT...
AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTEAST
OF JADWIN...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DARIEN...GLADDEN...JADWIN AND TURTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3747 9138 3744 9142 3743 9146 3744 9152
3746 9157 3749 9161 3753 9163 3757 9162
3759 9160 3760 9155 3760 9146 3758 9140
3755 9137 3751 9137
TIME...MOT...LOC 2258Z 275DEG 23KT 3752 9153
HAIL...1.00IN
WIND...60MPH
$$
CRAMER446
WWUS53 KSGF 022309
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT THU APR 2 2015
MOC065-022319-
/O.CAN.KSGF.SV.W.0062.000000T0000Z-150402T2330Z/
DENT MO-
609 PM CDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DENT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3747 9138 3744 9142 3743 9146 3744 9152
3746 9157 3749 9161 3753 9163 3757 9162
3759 9160 3760 9155 3760 9146 3758 9140
3755 9137 3751 9137
TIME...MOT...LOC 2309Z 275DEG 23KT 3751 9144
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 3:47 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 2, 3:47 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 PM CDT Thu Apr 2 2015
.SHORT TERM...(Through Tonight)
Issued at 347 PM CDT THU APR 2 2015
An active night is expected across the area tonight as a
springtime storm system takes aim on the Ozarks. A synoptic
frontal boundary currently extends from just north of St. Louis
through central Missouri and back into southeastern Kansas and
then north-central Oklahoma (where surface low pressure was
located). This front has wavered back and forth today but has
generally not moved all that much. The mid and upper level flow
this afternoon is rather flat in a west-southwesterly fashion. A
short wave trough and speed max was emerging across the central
High Plains.
As we get into late this afternoon and tonight, we will be watching
that front closely for surface-based convective initiation. Short
range high resolution models have struggled with initiation time
and convective mode late this afternoon and this evening. This is
likely due in part to the presence of an elevated mixed layer
(EML) and capping inversion. Surface temperatures have warmed into
the lower 80s across northeastern Oklahoma with surface dew points
in the lower 60s. Despite the heating, it will likely take
increasing large scale ascent starting early this evening to get
convective initiation going in earnest. We still may very well see
some widely scattered cells try and get going across central
Missouri where the cap is weaker.
Deep layer shear and MLCAPE values in the 1200-1800 J/kg range will
initially be supportive of supercells...especially across
southeastern Kansas and northeastern Oklahoma where Bunkers right-
moving vectors will have a stronger cross-component to the surface
boundary. Any supercells will then tend to move east into southern
Missouri this evening. Given the presence of steeper mid-level
lapse rates and increasing deep layer shear with an approaching
speed max, we will be increasing our maximum potential hail size
to tennis balls. We will also be increasing the tornado threat to
elevated across portions of extreme southeastern Kansas and
southern Missouri as short term models have increased low level
helicities into the overnight period. This is due to a rather
veered low level jet and the potential for some localized backing
of winds due to terrain effects across southern Missouri.
Additionally, storms that develop along the front across the
Missouri Ozarks may also have a tendency to track along this
feature and ingest low level vorticity.
As we head into later this evening and the overnight period, we
may then get into more of a mixed convective mode situation as
convective coverage increases and cold pools conglomerate. For any
line segments that develop, the setup will be favorable for
damaging straight-line winds. Mesovortex and attendant tornado
potential will also be present for any line segments that bow to
the east and northeast. The bottom line here is that severe storms
will remain possible for much of tonight as most of the Missouri
Ozarks will remain in the warm sector of this storm system.
In addition to the threat for severe storms, we will also be
closely monitoring the hydro situation. With little in the way of
movement expected to that front, training convection will be
likely as that low level jet strengthens overnight. The Flood
Watch is well placed and has been left intact.
.LONG TERM...(Friday through Thursday)
Issued at 347 PM CDT THU APR 2 2015
Ongoing convective complex to start the day Friday will quickly
exit to the east and southeast. Some signals for lingering light
showers behind the front given low level isentropic upglide.
Biggest change will be to temperatures as they will drop sharply
behind the front on the heels of gusty north winds. Temperatures
in the 40s/50s are expected with wind chill values in the 40s much
of the day.
Attention then turns to frost/freeze potential Friday night.
Surface high pressure will slide overhead Friday night. A clear
sky, light winds and moist grounds from recent rains will provide
a good opportunity for frost. Will let the night shift decide on
the need for any headlines given impending severe/heavy rain risk.
Quiet weather will continue on Saturday with temperatures
returning to near average under a mainly sunny sky. This will be a
brief reprieve from our increasingly active weather regime. Long
wave charts place the area in southwest flow from Sunday through
much of next week. This will set the stage for several
opportunities for showers and storms. The first potential will be
late Sunday/Sunday night, though the bulk of the rainfall looks
like it will stay mainly to our south.
Periodic rain chances and above average temperatures are expected
much of next week, though timing individual waves (as always) will
prove difficult. As a result, the forecast is a bit more
pessimistic than preferred, but it should be noted there will some
dry time next week. Current multimodel ensemble forecast indicates
the best rain chances coming in the Wednesday to Thursday time
frame as a cold front moves through the region. This pattern is
supportive for a strong/severe storm risk, and such details will
become clearer with future model runs.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1202 PM CDT THU APR 2 2015
Upper level wave currently traversing the area pushing the morning
convection through. Expect MVFR ceilings to linger through the
afternoon with spotty showers along the frontal zone and any left
over outflow boundaries.
Question then becomes where and when convection will develop early
this evening. Expect storms to develop between 01-04z with IFR
ceilings developing in the stratiform precip behind the initial
convection.
As the front makes its way across the region, will also be dealing
with LLWS issues and some gusty winds post front.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH from 7 PM CDT this evening through Friday morning
FOR MOZ057-058-068>071-077>083-088>098-101>106.
KS...FLOOD WATCH from 7 PM CDT this evening through Friday morning
FOR KSZ097-101.
&&
SHORT TERM...Schaumann
LONG TERM...Gagan
AVIATION...GaedeHazardous weather outlook, Apr 2, 3:53 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 353 PM CDT THU APR 2 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-032100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 353 PM CDT THU APR 2 2015 ...SEVERE THUNDERSTORMS EXPECTED TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... THUNDERSTORMS AND THE POTENTIAL FOR SEVERE WEATHER WILL INCREASE LATE THIS AFTERNOON INTO THIS EVENING ACROSS EXTREME SOUTHEASTERN KANSAS...AS WELL AS WESTERN AND CENTRAL MISSOURI. THE THREAT FOR SEVERE STORMS WILL THEN OVERSPREAD THE REMAINDER OF THE MISSOURI OZARKS FROM LATER THIS EVENING INTO THE OVERNIGHT PERIOD. THE THREAT FOR SEVERE STORMS WILL THEN PERSIST ACROSS MOST OF THE OUTLOOK AREA THROUGH THE OVERNIGHT PERIOD. HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING WIND GUSTS TO 60 MPH WILL BE POSSIBLE WITH ANY SUPERCELL THUNDERSTORMS WHICH ARE ABLE TO DEVELOP FROM LATE THIS AFTERNOON INTO TONIGHT. THERE WILL BE A LIMITED TO ELEVATED TORNADO THREAT... ESPECIALLY ALONG AND SOUTH OF A GIRARD KANSAS TO FORT LEONARD WOOD MISSOURI LINE. THE TORNADO THREAT WILL BE LOCALLY ENHANCED FOR ANY SUPERCELLS THAT TRACK EAST ALONG ANY BOUNDARIES. IN ADDITION TO ANY SUPERCELLS...THE SETUP APPEARS FAVORABLE FOR MULTIPLE LINE SEGMENTS TRACKING ACROSS THE AREA FROM MID EVENING THROUGH THE OVERNIGHT PERIOD. THE MAIN HAZARD WITH ANY LINE SEGMENTS WILL DAMAGING WIND GUSTS OVER 60 MPH AND HAIL TO THE SIZE OF QUARTERS. ANY LINE SEGMENTS BOWING TOWARDS THE EAST OR NORTHEAST WILL ALSO HAVE THE POTENTIAL TO PRODUCE ISOLATED TORNADOES. ADDITIONALLY...MULTIPLE ROUNDS OF STORMS COULD RESULT IN EXCESSIVE RAINFALL AND LOCALIZED FLOODING TONIGHT INTO FRIDAY MORNING. A FLOOD WATCH IS IN EFFECT TONIGHT THROUGH FRIDAY MORNING FOR MOST OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS AND A LIMITED RISK FOR SEVERE WEATHER WILL LINGER INTO EARLY FRIDAY MORNING MAINLY ACROSS SOUTH CENTRAL MISSOURI. SUSTAINED NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED FRIDAY MORNING AND EARLY FRIDAY AFTERNOON. PATCHY FROST WILL BE POSSIBLE FRIDAY NIGHT AS LOW TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S. THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH TONIGHT ACROSS THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Apr 2, 11:46 AM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 AM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 5 E BUFFALO 37.64N 93.00W
04/01/2015 E1.00 INCH DALLAS MO PUBLIC
PUBLIC REPORTED VARIOUS SIZES WITH A QUARTER SIZE HAIL
STONES. LOCATION WAS ON 32 HIGHWAY EAST OF BUFFALO
&&
BURCHFIELDLocal storm report, Apr 2, 12:18 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1218 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 7 E GOODMAN 36.74N 94.27W
04/01/2015 E1.00 INCH MCDONALD MO PUBLIC
0210 PM HAIL ROCKY COMFORT 36.75N 94.09W
04/01/2015 E0.75 INCH MCDONALD MO POST OFFICE
0215 PM HAIL WHEATON 36.76N 94.06W
04/01/2015 E1.50 INCH BARRY MO BROADCAST MEDIA
0217 PM HAIL WHEATON 36.76N 94.06W
04/01/2015 E1.00 INCH BARRY MO PUBLIC
QUARTER SIZED HAIL REPORTED AT WHEATON HIGH SCHOOL.
0230 PM HAIL 1 N BUTTERFIELD 36.76N 93.91W
04/01/2015 M1.00 INCH BARRY MO BROADCAST MEDIA
0234 PM HAIL PURDY 36.82N 93.92W
04/01/2015 E1.00 INCH BARRY MO TRAINED SPOTTER
0245 PM HAIL 4 WSW STRAFFORD 37.25N 93.18W
04/01/2015 M1.00 INCH GREENE MO NWS EMPLOYEE
0335 PM HAIL CRANE 36.91N 93.57W
04/01/2015 E1.00 INCH STONE MO PUBLIC
0550 PM HAIL 5 E BUFFALO 37.64N 93.00W
04/01/2015 E1.00 INCH DALLAS MO PUBLIC
PUBLIC REPORTED VARIOUS SIZES WITH A QUARTER SIZE HAIL
STONES. LOCATION WAS ON 32 HIGHWAY EAST OF BUFFALO
0614 PM TSTM WND DMG 4 W LEBANON 37.68N 92.74W
04/01/2015 LACLEDE MO EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS A COUPLE OF SHINGLES BLOWN
OFF A FARM HOUSE WEST OF LEBANON.
&&
BURCHFIELDLocal storm report, Apr 2, 3:53 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
353 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL LEBANON 37.68N 92.66W
04/02/2015 E1.00 INCH LACLEDE MO LAW ENFORCEMENT
&&
RFRYELocal storm report, Apr 2, 4:03 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL 4 S LEBANON 37.62N 92.66W
04/02/2015 E1.00 INCH LACLEDE MO PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL.
&&
RFRYELocal storm report, Apr 2, 5:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
504 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 3 S LEBANON 37.64N 92.66W
04/02/2015 E1.75 INCH LACLEDE MO EMERGENCY MNGR
REPORTED BY DEPT OF CONSERVATION RELAYED BY EMA.
&&
RFRYEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:14 AM CDT | Flood Watch | SGF | Barry, Barton, Camden, Cedar, Christian, Dade and 24 more | 27 hr |
| Apr 2, 7:57 AM CDT | Special Weather Statement | SGF | Barry | 33 min |
| Apr 2, 8:18 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 42 min |
| Apr 2, 8:53 AM CDT | Special Weather Statement | SGF | Stone | 22 min |
| Apr 2, 9:11 AM CDT | Special Weather Statement | SGF | Christian | 34 min |
| Apr 2, 9:31 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 44 min |
| Apr 2, 10:01 AM CDT | Special Weather Statement | SGF | Ozark | 44 min |
| Apr 2, 10:34 AM CDT | Special Weather Statement | SGF | Howell | 41 min |
| Apr 2, 3:40 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 50 min |
| Apr 2, 3:51 PM CDT | Tornado Warning | SGF | Laclede | 39 min |
| Apr 2, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 63 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.